The Nilpotent Model for a Function Space
Publications du Département de mathématiques (Lyon), Tome 13 (1976) no. 4, pp. 73-85.
@article{PDML_1976__13_4_73_0,
     author = {Watkiss, C.},
     title = {The {Nilpotent} {Model} for a {Function} {Space}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {73--85},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {13},
     number = {4},
     year = {1976},
     zbl = {0383.55009},
     mrnumber = {470962},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1976__13_4_73_0/}
}
TY  - JOUR
AU  - Watkiss, C.
TI  - The Nilpotent Model for a Function Space
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1976
DA  - 1976///
SP  - 73
EP  - 85
VL  - 13
IS  - 4
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1976__13_4_73_0/
UR  - https://zbmath.org/?q=an%3A0383.55009
UR  - https://www.ams.org/mathscinet-getitem?mr=470962
LA  - en
ID  - PDML_1976__13_4_73_0
ER  - 
Watkiss, C. The Nilpotent Model for a Function Space. Publications du Département de mathématiques (Lyon), Tome 13 (1976) no. 4, pp. 73-85. http://archive.numdam.org/item/PDML_1976__13_4_73_0/

D. Sullivan Infinitesimal computations in topology, preprint, 1975. | Numdam | MR 383415 | Zbl 0374.57002